# SDR QXEA2013050800926

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 32 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32S CORRODED BETWEEN STA X-39 AND X-18.250.  REMOVED STRINGER IAW SRM 51-42-05-02-01, REV 12. NO REPAIRS ALLOWED, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-33-00-01, REV 12.  MATCH DRILLED NEW STRINGER IAW SRM 51-40-07-02-01, REV 12.    INSTALLED STRINGER IAW SRM 51-42-05-02-01, REV 12.
